# SDR BAQA081124

- Difficulty date: October 10, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N911WS
- Make and model: Bolkms BK117A4
- Aircraft serial: 7068
- Aircraft time: 7,103 hours
- Engine: Lyc LTS101750B1
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 430121204
- Part serial: 30663
- Condition: Malfunctioned
- Location: Engine
- Part time: 529 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMEDIATE TORQUE SPLITS EXCEEDING LIMITATIONS.  HARD CARD ENCLOSED.  REPLACED WITH SERVICEABLE UNIT.
